International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064


Downloads: 137 | Views: 200 | Weekly Hits: ⮙1 | Monthly Hits: ⮙1

Research Paper | Mathematics | India | Volume 5 Issue 4, April 2016


2- Dominator Coloring for Various Graphs in Graph Theory

A. Sangeetha Devi | M. M. Shanmugapriya


Abstract: Given a graph G, the dominator coloring problem seeks a proper coloring of G with the additional property that every vertex in the graphG dominates at least 2-color class. In this paper, as an extension of Dominator coloring such that various graph using 2-dominator coloring has been discussed.


Keywords: 2-Dominator Coloring, Barbell Graph, Star Graph, Banana Tree, Wheel Graph


Edition: Volume 5 Issue 4, April 2016,


Pages: 1414 - 1416


How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link


Verification Code will appear in 2 Seconds ... Wait

Top